On Identities with Composition of Generalized Derivations
Articles > Article · 2016
Authors: Münevver Pınar Eroglu, Nurcan Argaç
Canadian Mathematical Bulletin, International, WoS, 2016, vol 60, pp 721-735
Summary
Abstract Let R be a prime ring with extended centroid C, Q maximal right ring of quotients of R, RC central closure of R such that dim C(RC) > , ƒ (X1, . . . , Xn) a multilinear polynomial over C that is not central-valued on R, and f (R) the set of all evaluations of the multilinear polynomial f (X1 , . . . , Xn) in R. Suppose that G is a nonzero generalized derivation of R such that G2(u)u ∈ C for all u ∈ ƒ(R).